APPLICABILITY OF THE MDTM TO OBTAIN THE PERIODIC SOLUTION OF THE DUFFING TYPE EQUATIONS OF MOTION

Purchase PDF

Published: 2017-04-27

Page: 19-27


J. PETER PRAVEEN *

Department of Mathematics, Koneru Lakshmaiah University, Vaddeswaram, Guntur-522502, India.

B. NAGESWARA RAO

Department of Mechanical Engineering, Koneru Lakshmaiah University, Vaddeswaram, Guntur-522502, India.

*Author to whom correspondence should be addressed.


Abstract

Several researchers have utilized the modified differential transform method (MDTM), which is claimed to be an efficient method for obtaining periodic solution of the non-linear oscillatory systems. This paper examines the Duffing type equation of motion having an odd restoring force function. The behavior of oscillations is expected to have the same magnitude of positive and negative amplitudes. The solution of the Duffing equation obtained using the MDTM is unable to show the realistic trend in the phase diagram. The method of harmonic balance provides the required periodic solution and gives a clue for further improvement in the MDTM to capture the realistic trend in the phase diagram.

Keywords: Duffing equation, harmonic balance method, modified differential transform method, phase diagram, periodic solution


How to Cite

PRAVEEN, J. P., & RAO, B. N. (2017). APPLICABILITY OF THE MDTM TO OBTAIN THE PERIODIC SOLUTION OF THE DUFFING TYPE EQUATIONS OF MOTION. Asian Journal of Mathematics and Computer Research, 18(1), 19–27. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/994

Downloads

Download data is not yet available.